Psycho-Babble Withdrawal | about withdrawal from medication | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Tianeptine (Stablon) withdrawal symptoms

Posted by sukarno on March 18, 2010, at 2:47:32

In reply to Re: Tianeptine (Stablon) withdrawal symptoms, posted by desperately seeking on April 27, 2009, at 6:31:22

Although this is an older thread, I think it's beneficial if others read it and relate their experiences with us.

I've been on tianeptine for nearly 5 years and withdrawal is even worse than it was in 2007 when I last posted in this thread.

Lowering the dose results in tension and cravings (similar to quitting smoking..almost exactly..which is quite scary), influenza-like symptoms such as you really think you are coming down with a viral illness and don't think it could be the drug. Basically body aches and feeling like crap.

There are also abnormal movements I've noticed when I was simply _late_ to take a dose. Heh.. nice. Thanks Stablon.

Then the dizziness and nausea. The worst of it is the rebound depression and increased anxiety. I suppose taking benzodiazepines would be helpful for the short term in getting through the withdrawal.

It is not as bad as SSRI withdrawal and the withdrawal is different in character, but probably that is because this drug is weaker or because it affects dopamine in addition to serotonin.

Remember, this drug has probably the shortest half-life of any antidepressant on the market: Generally 2.5 hours...

I've had brain zaps in the past when trying to withdraw but usually that didn't happen until I was down to only 1 tablet a day. That was in 2005 though and when it happened it was rather frightening and disturbing to say the least. I would say it is like a dull zap.. not a sharp or audible zap as with Paxil, for example.

The cravings are pretty intense. That might make it hard for you to stop, but since withdrawal symptoms (especially psychological withdrawal symptoms) vary from person to person, there is hope it may be easier for you to stop.

I would recommend not tapering like I did. I tapered at the rate of 1 tablet a week. I am not patient when it comes to tapering as I like to get it over with, but if I had the guts/balls to taper it again, I would try reducing the total dosage by only one-half tablet every 2 weeks or every month.

Please share your tianeptine withdrawal stories, both good and positive here. I would be very interested in hearing all about it.

Take care.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Withdrawal | Framed

poster:sukarno thread:798414